Distortion of Banach spaces and supermultiplicative operational quantities

  1. Martinón, A. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Revue:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Année de publication: 2010

Volumen: 363

Número: 2

Pages: 655-662

Type: Article

Exporter: RIS
DOI: 10.1016/j.jmaa.2009.09.053 SCOPUS: 2-s2.0-70449100747 GOOGLE SCHOLAR lock_openAccès ouvert editor
La source de données: Scopus